# SDR ZZDA2007241

- Difficulty date: June 15, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1002-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 1002 - 1022 AND BETWEEN LONG 26L AND 27L.  INSTALLED INTERCOSTAL BETWEEN STA 1002 AND STA 1022 AND BETWEEN LONGERON 26L AND 27L IAW B717 SRM 51-41-02.
